| Model Number |
MAJ-1817 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the xenon lamp experienced a noised screen and a bulb error.The event occurred during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h4, h6, h11 the device was not returned to olympus for inspection, and the reported failure was not confirmed.Based on the results of the investigation the most probable cause for the malfunction could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.